Alert archive / Colorado / River Flood Warnings in 2023
River Flood Warning 18, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 23, 2023, 1:22 PM MDT for Pueblo County, Colorado. It took effect at Jun 23, 2023, 4:53 PM MDT. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2023, 1:22 PM MDT (19:22 UTC)
- In effect from
- Jun 23, 2023, 4:53 PM MDT
- Expired
- Jul 14, 2023, 1:22 PM MDT
- In force
- 21 days
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
248
WGUS45 KPUB 231922
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
122 PM MDT Fri Jun 23 2023
...The National Weather Service in Pueblo CO has issued a Flood
Warning for the following rivers in Colorado...
Arkansas River NEAR Avondale affecting Pueblo County.
For the Lower Arkansas River...including Avondale...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening around 730 PM MDT.
&&
COC101-240730-
/O.NEW.KPUB.FL.W.0018.230623T2253Z-000000T0000Z/
/ADLC2.2.DR.230623T2253Z.230624T0600Z.000000T0000Z.UU/
122 PM MDT Fri Jun 23 2023
...FLOOD WARNING FOR A DAM RELEASE IN EFFECT FROM THIS AFTERNOON
UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is forecast.
* WHERE...Arkansas River NEAR Avondale.
* WHEN...From this afternoon until further notice.
* ADDITIONAL DETAILS...
- At 12:45 PM MDT Friday the stage was 4.8 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon and continue rising to a crest of 8.9
feet just after midnight tonight.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
JML3 follow-up statements
845
WGUS85 KPUB 240256
FLSPUB
Flood Statement
National Weather Service Pueblo CO
856 PM MDT Fri Jun 23 2023
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River NEAR Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River Near Nepesta affecting Pueblo County.
.Recent heavy rains combined with high flows from snow melt will
cause portions of the Arkansas River to remain above flood stage.
For the Lower Arkansas River...including Avondale, Nepesta, Fowler,
La Junta...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1000 PM MDT.
&&
COC101-240400-
/O.CAN.KPUB.FL.W.0015.000000T0000Z-230624T0256Z/
/NPTC2.1.FS.230623T1122Z.230623T2045Z.230623T2142Z.NR/
856 PM MDT Fri Jun 23 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River Near Nepesta.
* ADDITIONAL DETAILS...
- At 8:15 PM MDT Friday the stage was 15.5 feet.
- Forecast...The river will fall to 14.5 feet just after
midnight tonight. It will then rise to 15.4 feet tomorrow
evening. It will fall to 15.3 feet early Sunday morning. It
will then rise to 16.1 feet Tuesday evening. It will fall
again and remain below flood stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$
COC101-241500-
/O.CON.KPUB.FL.W.0018.000000T0000Z-000000T0000Z/
/ADLC2.2.DR.230624T0015Z.230625T0600Z.000000T0000Z.UU/
856 PM MDT Fri Jun 23 2023
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE REMAINS IN EFFECT UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Arkansas River NEAR Avondale.
* WHEN...Until further notice.
* IMPACTS...At 9.0 feet, Major Flood.
* ADDITIONAL DETAILS...
- At 8:30 PM MDT Friday the stage was 7.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM MDT Friday was 7.4 feet.
- Forecast...The river is expected to rise to a crest of 8.3
feet just after midnight tonight. It will then rise to 8.9
feet early Sunday morning. Additional rises are possible
thereafter.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
8.9 feet on 07/10/1996.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-241500-
/O.CON.KPUB.FL.W.0017.000000T0000Z-000000T0000Z/
/LXHC2.1.FS.230623T2100Z.230624T1200Z.000000T0000Z.UU/
856 PM MDT Fri Jun 23 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River At La Junta.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, Minor Flood. Flood waters threaten Highway
194 east of La Junta.
* ADDITIONAL DETAILS...
- At 8:15 PM MDT Friday the stage was 11.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM MDT Friday was 11.4 feet.
- Forecast...The river will rise to 12.5 feet tomorrow morning.
It will then fall below flood stage late tomorrow evening to
10.0 feet Sunday morning. It will rise above flood stage late
Sunday evening to 12.0 feet early Wednesday afternoon. It
will then fall again but remain above flood stage.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
12.7 feet on 05/12/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
KT171
WGUS85 KPUB 241301
FLSPUB
Flood Statement
National Weather Service Pueblo CO
701 AM MDT Sat Jun 24 2023
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River NEAR Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River Near Fowler affecting Otero and Crowley Counties.
For the Lower Arkansas River...including Pueblo, Avondale, Nepesta,
Fowler, Rocky Ford, La Junta, Lamar...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this morning at 800 AM MDT.
&&
COC025-089-241415-
/O.CAN.KPUB.FL.W.0019.000000T0000Z-230624T1301Z/
/FWLC2.1.ER.230623T2330Z.230624T0330Z.230624T0618Z.UU/
701 AM MDT Sat Jun 24 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River Near Fowler.
* ADDITIONAL DETAILS...
- At 6:30 AM MDT Saturday the stage was 12.9 feet.
- Forecast...The river is expected to rise to a crest of 12.7
feet Tuesday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
3809 10387 3809 10393
$$
COC101-250115-
/O.EXT.KPUB.FL.W.0018.000000T0000Z-230628T0600Z/
/ADLC2.1.DR.230624T0015Z.230624T0515Z.230627T1800Z.UU/
701 AM MDT Sat Jun 24 2023
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE NOW IN EFFECT UNTIL
EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River NEAR Avondale.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 7.0 feet, Minor Flood. Minor lowland flooding occurs
near Avondale
* ADDITIONAL DETAILS...
- At 6:45 AM MDT Saturday the stage was 6.8 feet.
- Forecast...The river will rise to flood stage this evening
and after midnight tonight. It will then fall to 6.9 feet
Monday morning. It will rise to flood stage early Monday
afternoon. It will then fall to 6.9 feet Tuesday morning. It
will rise to flood stage. It will then fall again but remain
above flood stage.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.8 feet on 04/24/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-250115-
/O.EXT.KPUB.FL.W.0017.000000T0000Z-230626T1930Z/
/LXHC2.1.FS.230623T2100Z.230625T0000Z.230626T0730Z.UU/
701 AM MDT Sat Jun 24 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River At La Junta.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 13.0 feet, Moderate Flood. Local residential flooding
is possible in La Junta.
* ADDITIONAL DETAILS...
- At 6:15 AM MDT Saturday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM MDT Saturday was 12.2 feet.
- Forecast...The river will rise to 12.9 feet this evening. It
will then fall below flood stage early Monday morning to 10.3
feet Tuesday evening. It will rise to 10.6 feet early
Thursday morning. It will then fall again and remain below
flood stage.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
12.9 feet on 06/19/1965.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
Ehr485
WGUS85 KPUB 250107
FLSPUB
Flood Statement
National Weather Service Pueblo CO
707 PM MDT Sat Jun 24 2023
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River NEAR Avondale affecting Pueblo County.
For the Lower Arkansas River...including Avondale, La Junta...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 815 PM MDT.
&&
COC101-250215-
/O.CAN.KPUB.FL.W.0018.000000T0000Z-230625T0107Z/
/ADLC2.1.DR.230624T0015Z.230624T0515Z.000000T0000Z.UU/
707 PM MDT Sat Jun 24 2023
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River NEAR Avondale.
* ADDITIONAL DETAILS...
- At 6:45 PM MDT Saturday the stage was 6.2 feet.
- Forecast...The river is expected to remain steady below flood
stage at 6.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-251315-
/O.EXT.KPUB.FL.W.0017.000000T0000Z-230626T0142Z/
/LXHC2.1.FS.230623T2100Z.230624T2215Z.230625T1342Z.UU/
707 PM MDT Sat Jun 24 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River At La Junta.
* WHEN...Until tomorrow evening.
* IMPACTS...At 13.0 feet, Moderate Flood. Local residential flooding
is possible in La Junta.
* ADDITIONAL DETAILS...
- At 6:15 PM MDT Saturday the stage was 12.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 PM MDT Saturday was 12.7 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 9.9 feet Thursday
evening.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
12.7 feet on 05/12/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
KTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 23, 10:39 AM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 23, 10:39 AM MDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1039 AM MDT Fri Jun 23 2023 .UPDATE... Issued at 1016 AM MDT Fri Jun 23 2023 Main concern for later today is the potential for severe storms over the far eastern counties. Looking at the high res guidance off the SPC site, the potential will exist for rotating storms out there after around 22 UTC, and they should move out of the region by NLT 02 UTC. Given the environment, large hail will be the biggest threat, then strong winds. Tor potential appears quite low given no boundaries lurking out east. The main forcing to get convection going appears to be the strong convergence which is likely going to occur out near the KLAA area later today. Any updraft which gets going is going to be in a rather favorable environment for storm rotation given the 40 knts of projected shear and 3000+ J projected CAPE per SPC mesoanalysis fcst page. I have updated the NDFD database to account for the stronger convection. && .SHORT TERM...(Today and tonight) Issued at 347 AM MDT Fri Jun 23 2023 Key Messages: 1) Morning fog and low clouds will give way to warm, sunny and breezy conditions for most locations today, as drier air begins to work its way into the region. 2) Another round of afternoon showers and thunderstorms is expected on our far eastern plains, some of which could become severe. Currently.. Water vapor imagery depicts very dry air beginning to work its way into the region from our west, as a low pressure system makes its way onto the California coast. High pressure remains in place to our south, leaving southeastern Colorado in southwesterly flow aloft with southerly and southeasterly flow at the surface over our plains. This has led to formation of a wide swath of low clouds over much our plains this morning, with some areas of fog beginning to develop over El Paso County as of 3am as well. Temperatures and dew points are holding steady in the upper 50s and low to mid 60s for most plains locations this morning. Today and Tonight.. Fog and low clouds are expected to dissipate by around 8 or 9am at the latest, as dry air and gusty winds begin to move in from our southwest. This will lead to a sharp moisture gradient across our eastern plains this afternoon. Timing and location of this dryline setup will determine where and when showers and thunderstorms manage to form over our plains, as shortwave energy traverses the area this afternoon. Early clearing over the high country will allow temperatures to warm into the 80s across our mountain valleys and 70s for higher elevations. Downsloping winds and abundant sunshine will lead to near or just slightly above average temperatures on our plains, with highest temperatures over the lower Arkansas River Valley. Westerly winds are expected to gust to around 50 mph over the high country this afternoon, with gusts up to 35 mph possible over our mountain adjacent plains and the I-25 corridor. High res model guidance continues to suggest that storms will fire along the dryline in eastern portions of Kiowa and Bent counties, and western portions of Las Animas County, around 3 pm this afternoon. With over 50kts of bulk shear forecast over this region around that timeframe, and over 3500 J/Kg of SBCAPE to work with, any storms that do manage to develop will likely become severe quickly. Steep lapse rates and DCAPE values over 1800 J/Kg indicate that primary threats with storms today will be large hail and damaging winds, but can't rule out the potential for a tornado or two as well. The threat for flash flooding is much less for today, but brief periods of torrential rainfall will still be likely in stronger storms as well. With less moisture and outflow boundary interaction, along with better steering flow than what we've been working with lately, storms should make their way east with haste, exiting into Kansas soon after sunset at the latest. Clearing skies and lower dew points will make for some chilly overnight low temperatures tonight, especially across the high country, where temps are expected to fall into the mid and upper 30s. .LONG TERM...(Saturday through Thursday) Issued at 347 AM MDT Fri Jun 23 2023 Upper wave will lift into the northern plains on Saturday, with much drier air mass spreading across srn Colorado through the day. Storm chances will be nil as surface dewpoints fall off into the 20s/30s across the plains, while mountain locations fall into the teens. Max temps will rise, and 80s/90s should become widespread at lower elevations in the afternoon. Cold front then drops south through the state by early Sunday morning, leading to cooler temps and slightly higher humidity along and east of the mountains. Some weak instability (CAPE 200-500 J/KG) develops from the mountains eastward by late Sunday afternoon, though with mid level heights/temps slowly building and lack of any evident convective trigger, thunderstorm chances look too low to mention and will continue with a dry forecast. Temps rebound Mon/Tue/Wed as upper ridge builds, and expect hot and dry conditions area-wide as moisture remains rather limited and convection surpressed under the ridge. From midweek on, ridge flattens somewhat as energy ejects into the nrn Rockies from wrn U.S. upper trough. At the surface, low level moisture increases along and east of the mountains starting Wed, with perhaps a deeper influx of moisture late Thu into Fri as several models/ensemble members show a cold front dropping through the plains and indications of at least modest ely flow developing. Pattern should bring back thunderstorm chances to at least the eastern half of the area Thu/Fri, while interior valleys and mountains along the Continental Divide stay dry. After peaking Tue/Wed, max temps will drift downward back toward seasonal averages toward the end of the week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1016 AM MDT Fri Jun 23 2023 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. It will be windy at KALS this afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH SHORT TERM...EHR LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Jun 23, 11:55 AM MDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Fri Jun 23 2023 COZ058>089-093>099-241800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Fri Jun 23 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight One or two severe thunderstorms are expected to occur over the far eastern plains after 3 pm this afternoon. The primary threat will be very large hail and wind gusts to 70 mph. An isolated tornado can't be ruled out, but if a tornado should occur, it would likely be close to the Kansas border. The storms should push into Kansas by 8 pm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday After a dry weekend and early part of next week, isolated thunderstorms may return to the eastern mountains and plains for mid to late week. There is a chance that on Monday the storms along the Colorado and Kansas border may be severe, otherwise, the main risks from any storms during this extended period will be lightning, gusty winds, small hail and brief heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/34
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:09 PM MDT | Special Weather Statement | PUB | Elbert | 36 min |
| Jun 22, 6:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jun 22, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 81 min |
| Jun 22, 7:20 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 22, 7:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 22, 7:49 PM MDT | Tornado Warning | PUB | El Paso | 26 min |
| Jun 22, 7:56 PM MDT | River Flood Warning | PUB | Crowley, Otero | 42 hr |
| Jun 22, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 22, 8:01 PM MDT | Tornado Warning | PUB | El Paso | 29 min |
| Jun 22, 8:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jun 22, 8:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jun 22, 9:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 23, 1:34 AM MDT | River Flood Warning | PUB | Otero | 3 days |
| Jun 23, 2:18 PM MDT | Special Weather Statement | PUB | Otero | 27 min |
| Jun 23, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 47 min |
| Jun 23, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 52 min |
| Jun 23, 3:32 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Jun 23, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 40 min |
| Jun 23, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 52 min |
| Jun 23, 4:22 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 38 min |
| Jun 23, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jun 23, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 51 min |
| Jun 23, 4:39 PM MDT | Tornado Warning | PUB | Las Animas | 24 min |
| Jun 23, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 23, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 43 min |
| Jun 23, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 38 min |
| Jun 23, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 50 min |
| Jun 23, 5:36 PM MDT | Tornado Warning | PUB | Prowers | 24 min |
| Jun 23, 5:45 PM MDT | Tornado Warning | PUB | Baca | 30 min |
| Jun 23, 5:58 PM MDT | Tornado Warning | PUB | Prowers | 32 min |
Nearby
River Flood Warnings in Colorado, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.